# SDR SWAA2022051200956

- Difficulty date: April 29, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#67-186 AFT PIT LAV TANK LOWER BKHD STANTION (LEEK) ANGLE CRACKED STA 867 LBL 11 WL 156 / [01] REMOVED AND REPLACED CRACKED CLIP IN AFT CARGO COMPARMENT AT AFT BULKHEAD STA 850; LBL 11 IAW SRM 51-40-02-0G-0 AND BOEING DWG 149A8102 ID:0015 REV:A;[02] VERIFIED STEPS 1 AUDIT C/W
